# SDR IXXA20230123333

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 84,155 hours, 10,910 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

MAIN CARGO DOOR LIGHT IN FLIGHT AT FL 19. ABNORMAL CABIN RATE CHANGE BETWEEN FL18.0 AND FL20.0, ALTERNATIVELY, NO LOSS OF CABIN PRESSURIZATION. FAULT NOT CREW DEFERRABLE. AIR TURN BACK TO DEPARTURE STATION WITH EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. POST FLIGHT, LINE MAINTENANCE VERIFIED THE INTEGRITY AND SECURITY OF MAIN CARGO DOOR. PRESSURIZATION CHECK IAW B767 AMM 21-31-00 GOOD. NO FAULTS FOUND. MAIN CARGO DOOR INDICATIONS SYSTEMS DEFERRED-38114 MEL CAT C. CONDITIONAL INSPECTIONS FOR VERIFICATION OF MAIN CARGO DOOR SECURITY AND INTEGRITY REQUIRED PRIOR TO DEPARTURE. DEFERRAL MAINTENANCE ITEM 38114 WORK IN PROGRESS. AIRCRAFT RELEASED TO SERVICE.
